MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. MIRACLEBROS 6; PTCA GUIDE WIRE

ASAHI INTECC CO., LTD. MIRACLEBROS 6; PTCA GUIDE WIRE
Model Number AG14M360
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site: toyoflex cebu corporation, cebu, philippines, registration number: 3016119728.Device evaluation could not be performed because the affected devices were discarded and not returned from the user facility.Lot history review revealed no anomaly relating to the reported event.No other similar product experience report was received from this lot.Based on the obtained information, results of lot history review, and referring to known similar events, it was presumed that tensional stress and/or torsional stress generated with guide wire manipulation might have been locally accumulated to the subject miraclebros 6 guide wire while its distal segment had been temporarily caught in the subintimal space.Consequently, the distal segment of the guide wire was detached.It was concluded that the reported event was not attributed to the product quality.Capa: no capa will be taken.The instructions for use (ifu) states: [warnings]: observe movement of this guide wire in the vessels.Before this guide wire is moved or torqued, the tip movement should be examined and monitored under fluoroscopy.Do not move or torque the guide wire without observing corresponding movement of the tip; otherwise, the guide wire may be damaged and/or trauma may occur.In addition, ensure that the distal tip of this guide wire and its location in the vessel are visible during manipulations of the guide wire.Never push, auger, withdraw, or torque this guide wire that meets resistance.Torquing or pushing this guide wire against resistance may cause damage and/or tip separation of this guide wire or direct damage to a vessel.Resistance may be felt and/or observed under fluoroscopy by noting any buckling of the guide wire.If the prolapse of the guide wire tip is observed, do not allow the tip to remain in a prolapsed position; otherwise damage to the guide wire may occur.Determine the cause of resistance under fluoroscopy and take any necessary remedial action.If resistance is felt due to spasm, bending of the guide wire, or due to trap while operating this guide wire in the blood vessel or removing it, do not torque and/or pull the guide wire itself.Stop the procedure.Determine the cause of resistance under fluoroscopy and take appropriate remedial action.If the guide wire is moved excessively, it may break or become damaged, which may cause blood vessel injury or result in fragments being left inside the vessel.[malfunction and adverse effects]: separation of the guide wire.
 
Event or Problem Description
It was reported that an atherectomy was performed for a long chronic total occlusion (cto) lesion of approximately 2-3cm in length in the peroneal artery.An asahi miracle 6 guide wire was used after an asahi crosslead guide wire, an asahi gladius mongo es guide wire, and an asahi astato xs 20 guide wire were used to access the distal cap of the cto after its proximal cap was crossed.The subject miracle 6 guide wire was fractured in the subintimal space.After the atherectomy to the proximal lesion was successfully completed, another unit of miracle 6 guide wire was used to successfully complete the procedure.The physician concluded that the guide wire fragment would be left in situ.It was informed that there were no additional treatments provided to the patient, who was discharged on the same day of the procedure.

Brand Name
MIRACLEBROS 6
Common Device Name
PTCA GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
Manufacturer (Section G)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA   489-0071
Manufacturer Contact
yukimi nagumo
3-100 akatsuki-cho
seto, aichi 489-0-071
JA   489-0071
MDR Report Key22147322
Report Number3003775027-2025-00156
Device Sequence Number8477999
Product Code DQX
UDI-Device Identifier04547327056106
UDI-Public(01)04547327056106(17)270630(10)240723A12F
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAG14M360
Device Lot Number240723A12F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age69 YR
Patient SexFemale